# SDR AALA20072024

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSY - AFT GALLEY SERVICE DOOR SLIDE DISLODGED BY AIRCRAFT CLEANERS.  DID NOT DEPLOY.  REPLACED AFT GALLEY SERVICE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
